# SDR PIDA20050070

- Difficulty date: July 13, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 42,610 hours, 32,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 500a-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BULGE IN LOWER SKIN AT STRINGER 28 LT (KEELBEAM) AT BS 500A +12 AND BS 520.  TRIMMED OUT DAMAGED SECTION AF SKIN AND REPAIRED PER EA 53-170.  (KEELBEAM REPAIR ON SDR PIDA20050069.)
